| Model Number |
SFR3-6-40-10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Stroke/CVA (1770); Hemorrhage/Blood Loss/Bleeding (1888); Swelling/ Edema (4577)
| Date of Event |
01/01/2023
Type of Reportable Event
Death
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that a patient treated with a unknown medtronic device device had a intraventricular hemorrhage.The subject underwent mechanical thrombectomy for treatment of ischemic stroke.The subject initial nihss was 30.The site has not confirmed which medtronic device(s) were utilized during the index procedure.An intraventricular hemorrhage was identified on 24-hour follow up imaging, and visualized again on discharge imaging.No additional information has been provided at this time (including 24 hour follow up nihss).No other information has been received.Additional information received reported the patient had a massive cerebral infarction cerebral hernia which was fatal.Nihss score available: 30, mrs score: 0.The patient died on (b)(6)2023.Event is assessed as possible to the study procedure due to presence of intraventricular hemorrhage at discharge.Pre-procedure mtici score: 0.Final post-procedure mtici score: 3.
Event or Problem Description
Additional information was received that onset date was updated to (b)(6) 2023.The event was noted to be not related to the disease under study.A dac-5s125 aspiration catheter was used.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Event or Problem Description
Additional information received reported that source document review indicated other possible procedure complications as hemorrhagic transformation and patchy hypointense foci in the right occipital lobe.
Event or Problem Description
Additional information was received that the onset date was 2023-jan-01.The patient did have treatment; surgical procedure.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient had a large cerebral infarction and hemorrhage complicating the thrombectomy and was diagnosed with cerebral hernia on (b)(6) and underwent debulking decompression.However, his condition was serious, he was old, his prognosis was poor, and he died after discharge from the hospital.Postoperative bleeding after decompressive craniectomy.The presence of ph1 was confirmed in the (b)(6) 2023.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
Additional information was received that the clinical events committee (cec) confirmed the presence of a procedure related ph2 hemorrhagic transformation stroke that was believed to be separate from the brain edema.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.